# SDR AALA202410090914

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 64,599 hours, 37,645 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360011
- Part serial: H1048
- Condition: Fault Message
- Location: Zone 700
- Part time: 69,698 hours, 36,605 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING A NOSE WHEEL STEERING FAULT IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE NOSE WHEEL STEERING SERVO CONTROL AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
